# SDR 2001UALA02317

- Difficulty date: November 23, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 34,190 hours, 24,089 cycles
- Engine: Ge CFM56*
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN AND NR 1 AUX PITOT STATIC HEAT LIGHT ILLUMINATED.  PITOT PROBE HEATER FAILED.  MAINTENANCE REPLACED OVERHEAD WINDOW/PITOT HEAT MODULE ASSY AND PITOT PROBE ASSY.
